| Model Number |
M00550620 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.It was reported that the device was not used past its expiry date.Block h6: imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
Event or Problem Description
It was reported to boston scientific corporation that an alliance handle inflation device was being prepared for use in an endoscopy procedure performed on (b)(6) 2023.During preparation, the inflation device was unable to inflate the balloon.The procedure was not completed.There were no patient complications reported as a result of this event.